# SDR UPS2005546

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: B-Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, AFTER GEAR EXT, LOSS OF B-SYSTEM PRESSURE AND LOW PRESSURE LIGHTS CAME ON.  B-SYS PRESS ZERO AND QUANTITY DECREASED FROM 3 TO 1.9, RAN APPROVED CHECKLIST, LOST B-SYS.  REPLACED NR 2 PUMP PRESSURE LINE WITH TEMPORARY FLEX LINE BETWEEN B-PUMP AND B-SYS MODULE PACKAGE.  NO LEAKS NOTED, OPS CHECK OK (DEFFERAL NR D-106432).
